Regular sequences and random walks in affine buildings
[Suites régulières et marches aléatoires dans les immeubles affines]
Annales de l'Institut Fourier, Tome 65 (2015) no. 2, pp. 675-707.

On donne la définition et des caractérisations de suites régulières dans les immeubles affines. Ce faisant, on obtient l’analogue p-adique du travail fondamental de Kaimanovich sur les suites régulières dans les espaces symétriques. Comme application, nous démontrons des théorèmes limite pour des marches aléatoires dans les immeubles affines et leurs groupes d’automorphismes.

We define and characterise regular sequences in affine buildings, thereby giving the p-adic analogue of the fundamental work of Kaimanovich on regular sequences in symmetric spaces. As applications we prove limit theorems for random walks on affine buildings and their automorphism groups.

DOI : https://doi.org/10.5802/aif.2941
Classification : 20E42,  51E24,  05C81,  60J10
Mots clés : Immeuble affine, CAT(0), théorème ergodique multiplicatif, marches aléatoires, suites régulières
@article{AIF_2015__65_2_675_0,
     author = {Parkinson, James and Woess, Wolfgang},
     title = {Regular sequences and random walks in affine buildings},
     journal = {Annales de l'Institut Fourier},
     pages = {675--707},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {65},
     number = {2},
     year = {2015},
     doi = {10.5802/aif.2941},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.2941/}
}
TY  - JOUR
AU  - Parkinson, James
AU  - Woess, Wolfgang
TI  - Regular sequences and random walks in affine buildings
JO  - Annales de l'Institut Fourier
PY  - 2015
DA  - 2015///
SP  - 675
EP  - 707
VL  - 65
IS  - 2
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.2941/
UR  - https://doi.org/10.5802/aif.2941
DO  - 10.5802/aif.2941
LA  - en
ID  - AIF_2015__65_2_675_0
ER  - 
Parkinson, James; Woess, Wolfgang. Regular sequences and random walks in affine buildings. Annales de l'Institut Fourier, Tome 65 (2015) no. 2, pp. 675-707. doi : 10.5802/aif.2941. http://www.numdam.org/articles/10.5802/aif.2941/

[1] Abramenko, Peter; Brown, Kenneth S. Buildings, Graduate Texts in Mathematics, 248, Springer, New York, 2008, pp. xxii+747 (Theory and applications) | Article | MR 2439729 | Zbl 1214.20033

[2] Bourbaki, Nicolas Lie groups and Lie algebras. Chapters 4–6, Elements of Mathematics (Berlin), Springer-Verlag, Berlin, 2002, pp. xii+300 (Translated from the 1968 French original by Andrew Pressley) | Article | MR 1890629 | Zbl 0672.22001

[3] Bridson, Martin R.; Haefliger, André Metric spaces of non-positive curvature, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 319, Springer-Verlag, Berlin, 1999, pp. xxii+643 | Article | MR 1744486 | Zbl 0988.53001

[4] Brofferio, S. Renewal theory on the affine group of an oriented tree, J. Theoret. Probab., Volume 17 (2004) no. 4, pp. 819-859 | Article | MR 2105737 | Zbl 1065.60123

[5] Bruhat, F.; Tits, J. Groupes réductifs sur un corps local, Inst. Hautes Études Sci. Publ. Math. (1972) no. 41, pp. 5-251 | Article | Numdam | MR 327923 | Zbl 0254.14017

[6] Carter, Roger W. Simple groups of Lie type, John Wiley & Sons, London-New York-Sydney, 1972, pp. viii+331 (Pure and Applied Mathematics, Vol. 28) | MR 407163 | Zbl 0723.20006

[7] Cartwright, D. I.; Kaĭmanovich, V. A.; Woess, W. Random walks on the affine group of local fields and of homogeneous trees, Ann. Inst. Fourier (Grenoble), Volume 44 (1994) no. 4, pp. 1243-1288 | Article | Numdam | MR 1306556 | Zbl 0809.60010

[8] Cartwright, Donald I.; Woess, Wolfgang Isotropic random walks in a building of type à d , Math. Z., Volume 247 (2004) no. 1, pp. 101-135 | Article | MR 2054522 | Zbl 1060.60070

[9] Ji, Lizhen Buildings and their applications in geometry and topology, Asian J. Math., Volume 10 (2006) no. 1, pp. 11-80 | Article | MR 2213684 | Zbl 1163.22010

[10] Kaĭmanovich, V. A. Lyapunov exponents, symmetric spaces and a multiplicative ergodic theorem for semisimple Lie groups, Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI), Volume 164 (1987) no. Differentsialnaya Geom. Gruppy Li i Mekh. IX, p. 29-46, 196–197 | Article | MR 947327 | Zbl 0696.22012

[11] Karlsson, Anders; Ledrappier, François On laws of large numbers for random walks, Ann. Probab., Volume 34 (2006) no. 5, pp. 1693-1706 | Article | MR 2271477 | Zbl 1111.60005

[12] Karlsson, Anders; Margulis, Gregory A. A multiplicative ergodic theorem and nonpositively curved spaces, Comm. Math. Phys., Volume 208 (1999) no. 1, pp. 107-123 | Article | MR 1729880 | Zbl 0979.37006

[13] Lindlbauer, Marc; Voit, Michael Limit theorems for isotropic random walks on triangle buildings, J. Aust. Math. Soc., Volume 73 (2002) no. 3, pp. 301-333 | Article | MR 1936256 | Zbl 1028.60005

[14] Macdonald, I. G. Spherical functions on a group of p -adic type, Ramanujan Institute, Centre for Advanced Study in Mathematics,University of Madras, Madras, 1971, pp. vii+79 (Publications of the Ramanujan Institute, No. 2) | MR 435301 | Zbl 0302.43018

[15] Oseledec, V. I. A multiplicative ergodic theorem. Characteristic Ljapunov, exponents of dynamical systems, Trudy Moskov. Mat. Obšč., Volume 19 (1968), pp. 179-210 | MR 240280 | Zbl 0236.93034

[16] Parkinson, James Buildings and Hecke algebras, J. Algebra, Volume 297 (2006) no. 1, pp. 1-49 | Article | MR 2206366 | Zbl 1095.20003

[17] Parkinson, James Spherical harmonic analysis on affine buildings, Math. Z., Volume 253 (2006) no. 3, pp. 571-606 | Article | MR 2221087 | Zbl 1171.43009

[18] Parkinson, James Isotropic random walks on affine buildings, Ann. Inst. Fourier (Grenoble), Volume 57 (2007) no. 2, pp. 379-419 | Article | Numdam | MR 2310945 | Zbl 1177.60046

[19] Parkinson, James; Schapira, Bruno A local limit theorem for random walks on the chambers of à 2 buildings, Random walks, boundaries and spectra (Progr. Probab.), Volume 64, Birkhäuser/Springer Basel AG, Basel, 2011, pp. 15-53 | Article | MR 3051691 | Zbl 1245.60031

[20] Ronan, M. A. A construction of buildings with no rank 3 residues of spherical type, Buildings and the geometry of diagrams (Como, 1984) (Lecture Notes in Math.), Volume 1181, Springer, Berlin, 1986, pp. 242-248 | Article | MR 843395 | Zbl 0588.51015

[21] Ronan, Mark Lectures on buildings, University of Chicago Press, Chicago, IL, 2009, pp. xiv+228 (Updated and revised) | MR 2560094 | Zbl 1190.51008

[22] Sawyer, Stanley Isotropic random walks in a tree, Z. Wahrsch. Verw. Gebiete, Volume 42 (1978) no. 4, pp. 279-292 | Article | MR 491493 | Zbl 0362.60075

[23] Schapira, Bruno Random walk on a building of type à r and Brownian motion of the Weyl chamber, Ann. Inst. Henri Poincaré Probab. Stat., Volume 45 (2009) no. 2, pp. 289-301 | Article | Numdam | MR 2521404 | Zbl 1218.60003

[24] Steinberg, Robert Lectures on Chevalley groups, Yale University, New Haven, Conn., 1968, pp. iii+277 (Notes prepared by John Faulkner and Robert Wilson) | MR 466335 | Zbl 1196.22001

[25] Tits, Jacques Buildings of spherical type and finite BN-pairs, Lecture Notes in Mathematics, Vol. 386, Springer-Verlag, Berlin-New York, 1974, pp. x+299 | MR 470099 | Zbl 0295.20047

[26] Tits, Jacques Immeubles de type affine, Buildings and the geometry of diagrams (Como, 1984) (Lecture Notes in Math.), Volume 1181, Springer, Berlin, 1986, pp. 159-190 | Article | MR 843391 | Zbl 0611.20026

[27] Tolli, Filippo A local limit theorem on certain p-adic groups and buildings, Monatsh. Math., Volume 133 (2001) no. 2, pp. 163-173 | Article | MR 1860298 | Zbl 1005.60018

[28] Weiss, Richard M. The structure of affine buildings, Annals of Mathematics Studies, 168, Princeton University Press, Princeton, NJ, 2009, pp. xii+368 | MR 2468338 | Zbl 1166.51001

Cité par Sources :